# SDR ASAA2019082623487

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,357 hours, 13,611 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Damaged
- Location: Nr 2 Engine Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. BETWEEN 10-20 CYCLES THE EEC BITE TEST MUST BE ACCOMPLISHED. GROUNDED - YES. FOUND CJ10 HARNESS CONN. AT SECTOR 3 TO LOWER LEFT T49.5 PROBE HAS ERRATIC RESISTANCE WHEN SHOOK DOWN. REF. B737-800 AMM 73-21-06, REMOVED/REPLACED CJ10 ENG. CORE HARNESS. GROUND VERIFICATION TEST GOOD.
